# SDR HDNA2020021503018

- Difficulty date: February 15, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Aircraft time: 13,126 hours, 36,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: L533M1017293
- Condition: Cracked
- Location: Transmission Bay
- Part time: 13,126 hours, 36,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR TRANSMISSION DECK P.N. L533M1017293 HAS CRACKS THAT MEASURE 8.50 INCHES AND 1.0 INCHES IN LENGTH.
